# SDR DALA2019071304240

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN BTW STA 1087 STRINGERS 13 AND 15R SIDE (SM). NRC 00158: SKIN BTW STA 1087 STRINGERS 13 AND 15R SIDE WAS REPAIRED PER ER/A :579571-14 REV ORIGINAL. ASSOCIATED ER/A 14-579571 ADDED FOR AC 9504. (LP #1168668)
